# SDR SWAA2024062789156

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: UNKNOWN
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SERVICE DOOR GIRT BAR FITTING PLATES AND HARDWARE AT FWD GALLEY AREA 2024-341036<[01] REPLACED SERVICE DOOR GIRT BAR FITTING PLATES AND HARDWARE AT FWD GALLEY AREA IAW SOPM 20-50-01 REV.38;[02] REPLACED SERVICE DOOR GIRT BAR FITTING PLATES AND HARDWARE AT FWD GALLEY AREA IAW SOPM 20-50-01 REV.38.
